uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Random railways modeled as random 3-regular graphs
Uppsala University.
1996 (English)In: RANDOM STRUCTURES & ALGORITHMS, Vol. 9, no 1-2, 113-136 p.Article in journal (Other scientific) Published
Abstract [en]

In a cubic multigraph certain restrictions on the paths are made. Due to these restrictions a special kind of connectivity is defined. The asymptotic probability of this connectivity is calculated in a random cubic multigraph and is shown to be 1/3. (C) 1

Place, publisher, year, edition, pages
JOHN WILEY & SONS LTD , 1996. Vol. 9, no 1-2, 113-136 p.
Identifiers
URN: urn:nbn:se:uu:diva-27014OAI: oai:DiVA.org:uu-27014DiVA: diva2:54908
Note
Addresses: Garmo H, UPPSALA UNIV, DEPT MATH, BOX 480, S-751066 UPPSALA, SWEDEN.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-15

Open Access in DiVA

No full text

By organisation
Uppsala University

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 332 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf